# SDR 29GA2022012700001

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Aerosp
- Aircraft serial: 714
- Aircraft time: 35,531 hours, 35,345 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT: 3903 AFW/AFW FO RIGHT BRAKE WENT TO THE FLOOR GATE RETURN. CORRECTIVE ACTION: BLED LOW PRESSURE SYSTEM OPERATIONAL CHECK GOOD.
